# SDR FDEA202512092225

- Difficulty date: December 9, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 38,663 hours, 21,621 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD321431
- Part serial: 239910
- Condition: No Test
- Location: Zone 200
- Component: Power Supply
- Component part number: 321490
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COURIER COMPARTMENT EXIT DOORS EMERGENCY LIGHTS NOT TESTING.   RELEASED FOR SERVICE PER MEL 33-51-05-01.  COURIER COMPARTMENT INTERIOR  EMERGENCY LIGHTS,  DOORS EXIT SIGN INOPERATIVE.  NO JUMPSEATERS ALLOWED TO OCCUPY THE COURIER AREA.   EMERGENCY LIGHT TEST SWITCH ALSO DID NOT  ILLUMINATE IAW-MM-33-51-00-05.  R & R EMERGENCY POWER SUPPLY BATTERY AT POWER SUPPLY UNIT 29WL IAW AMM 33-51-14-04. OPS CHECK OF COURIER COMPARTMENT EXIT DOORS EMERGENCY LIGHTS NORMAL.
